Send to:

Choose Destination
See comment in PubMed Commons below
Int Clin Psychopharmacol. 1998 May;13(3):137-40.

Lithium and clozapine-induced neutropenia/agranulocytosis.

Author information

  • 1Department of Psychiatry, McGill University, MontrĂ©al, Quebec, Canada.


Lithium administration was used in a patient with a clozapine-induced neutropenia and in another with complete agranulocytosis to assess whether lithium could stimulate neutrophil production. In both cases, following lithium administration, the neutrophil count was increased to the normal range within 6 days. In the patient who had presented a neutropenia, clozapine treatment was then reinstated in the presence of lithium and continued without the neutrophil count dropping into the yellow-alert range thereafter.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk